# SDR HALA2019081100388

- Difficulty date: August 11, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 3,954 hours, 772 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ECAM: ENG 2 OIL CHIP DETECTED.  INSPECTED.   INSTALLED NR 2 ENG IAW WO 162228 TASK CARD NO J321-72-HWI-02. OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
